MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054096
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator would not power on following testing.The manufacturer is currently investigating this event and a follow-up report will be filed when the investigation is complete.
 
Additional Manufacturer Narrative
This is a duplicate report.This event was previously reported on mdr 2518422-2018-03111.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key8236111
Report Number2518422-2019-00077
Device Sequence Number11198817
Product Code CBK
UDI-Device Identifier00606959022805
UDI-Public00606959022805
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1054096
Device Catalogue Number1054096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1